MathSciNet Relay Station
MathSciNet bibliographic data
MR184871 05.20
Hoffman, A. J.; Ray-Chaudhuri, D. K. On the line graph of a symmetric balanced incomplete block design. Trans. Amer. Math. Soc. 116 1965 238–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement